Aa
A
A
Close
Avatar universal
Prostate
Please Doc,
I think there is problem with me urime stream,
The stream is too large and don\t know what can cause that?

Also I have been havine numbnbess on my palms and sometimes my feet everyday don''t know if it's because to over dose of ciproxin.
Please help.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? Aside from the stream problem, what other symptoms are present?  Can you elaborate on the largeness of the urine stream?  This could indeed be due to prostate issues such as prostatitis as well as other urological conditions like infection or inflammation. Prostatitis or inflammation of the prostate gland that can cause urinary frequency, urgency, and pain. With regards to the numbness in your palms and feet, this could be due to peripheral neuropathy which can be associated with medical conditions such as diabetes and nerve issues. If it persists, you may need to have this checked by your doctor for proper evaluation. Additional diagnostic tests may need to be done. Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
isn't doxycycline a better drug for prostatitis and UTIs?  I've tried cipro for 3 days then 7 days but it didn't cure the shooting pain and discomfort in my pelvis.  the doc seemed to think my prostate was enlarged and prescribed then didn't send in the script for flow max

I'm back on cipro but not hopeful that it will work and think I need doxy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources